A certain transformation of operator matrices
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1972), pp. 104-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_5_a14,
author = {A. G. Chatskii},
title = {A~certain transformation of operator matrices},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {104--108},
year = {1972},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_5_a14/}
}
A. G. Chatskii. A certain transformation of operator matrices. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1972), pp. 104-108. http://geodesic.mathdoc.fr/item/IVM_1972_5_a14/